Jump to content
Important Survey - Please Participate ×

I Took A Rescue Dose Three Days Ago - I’m Very Sick Today


[Se...]

Recommended Posts

I was extremely ill three days ago.  Very symptomatic so I took a rescue dose. I’m not sure how much... it seemed like just a crumb of a tablet.  I’m using DLMT so not sure what the total daily dose was that day.  It didn’t really help that day but the next day I felt a bit better. 

 

Today I’m sicker than ever with extreme nausea, dizziness, paresthesia and anxiety. I didn’t think it would affect me this badly.  I got back to my regular DLMT the next day.

 

I’m so tempted to do it again because I’m so sick but I know the consequences now.

 

How long will this uptick in symptoms last? It’s day three since up dose. I never did this before.

 

SG

💜

 

Link to comment
Share on other sites

September

 

Wait. Just wait.  It can take a bit of time.    Be very clear on your doses.  Crumbs etc add up.  Continued updosing can set you back and not feel better.  The temptation is there, I know.  But it doesn’t work like that.  Eventually, we have to recognize that more benzos is not the answer.  Level out as best you can.  Then continue your taper. 

Link to comment
Share on other sites

September

 

Wait. Just wait.  It can take a bit of time.    Be very clear on your doses.  Crumbs etc add up.  Continued updosing can set you back and not feel better.  The temptation is there, I know.  But it doesn’t work like that.  Eventually, we have to recognize that more benzos is not the answer.  Level out as best you can.  Then continue your taper.

 

I’m back to my regular DLMT.  I’m waiting it out but how long will it take to get back to feeling not this horrible??

 

No more crumbs.  Lesson learned.

 

Nothing is helping the terrible symptoms that are worse than usual today.

 

SG

💜

 

Link to comment
Share on other sites

Are you microtapering Klonapin?  If so, I'd venture to guess that you experienced the short term withdrawal effects from K in addition to the long term effects you were already feeling.  The good news is that if you are feeling withdrawal you are making progress.  It likely was a small amount since with a larger amount you typically would have felt ok in the short term but it would hit harder later.  So this is actually good news, it means you're healing.  I've screwed up rescue doses worse than that and have taken enough to feel ok, but then felt really bad later.  Absolutely not worth it but it was nice to know I had some control over the situation.  So don't be too hard on yourself.  Slow and steady is going to win you the race. 
Link to comment
Share on other sites

Are you microtapering Klonapin?  If so, I'd venture to guess that you experienced the short term withdrawal effects from K in addition to the long term effects you were already feeling.  The good news is that if you are feeling withdrawal you are making progress.  It likely was a small amount since with a larger amount you typically would have felt ok in the short term but it would hit harder later.  So this is actually good news, it means you're healing.  I've screwed up rescue doses worse than that and have taken enough to feel ok, but then felt really bad later.  Absolutely not worth it but it was nice to know I had some control over the situation.  So don't be too hard on yourself.  Slow and steady is going to win you the race.

 

Thanks for your comment.

 

Any idea of when I can expect to feel better? It’s been terrible all day and now it’s early evening and I’m still very ill.  I’ve take three of four of my DLMT doses.  I was hoping to feel a little better by now.  It’s been a terrible, almost unbearable day today.

 

I’ll never do it again.  I’m so close to getting off the poison.  I don’t know what I was thinking.

 

SG

💜

 

 

Link to comment
Share on other sites

Worse today than yesterday.  Severe nausea, dizziness and paresthesia.

 

When can I expect relief? 

 

So miserable.

 

SG

💜

Link to comment
Share on other sites

Hi September

 

I think you should feel better within a week. I don’t think it should take any longer.  Right now, your brain is saying ‘hey, I liked that, do it again’.  Slippery slope. 

 

I actually tapered too much last Monday.  After a two days, I was really sick.  So I went back to the previous dose.  Now I’ll level out and next cut will be way smaller.  Not exactly an updose, as it had been two days and I wasn’t in any withdrawal before that.  But, it took 3 days to begin to feel better, and I had to work at it.  By a week, I’m ok again. 

 

Things that helped:  walks, distractions outside, tv., baths, breathing slowly, positive thinking (fake it if you have to).

 

I also took an amino acid called ltheanine at 250 mgs once a day.  I was really surprised how much this helped.  I felt much more even.  Not perfect.  Some will say no supplements, but it’s personal.

 

You were feeling sick before, so you might not feel any better than that.  I hope you do, though. 

 

Hold on to the belief you are healing. 

 

 

 

Link to comment
Share on other sites

Hi September

 

I think you should feel better within a week. I don’t think it should take any longer.  Right now, your brain is saying ‘hey, I liked that, do it again’.  Slippery slope. 

 

I actually tapered too much last Monday.  After a two days, I was really sick.  So I went back to the previous dose.  Now I’ll level out and next cut will be way smaller.  Not exactly an updose, as it had been two days and I wasn’t in any withdrawal before that.  But, it took 3 days to begin to feel better, and I had to work at it.  By a week, I’m ok again. 

 

Things that helped:  walks, distractions outside, tv., baths, breathing slowly, positive thinking (fake it if you have to).

 

I also took an amino acid called ltheanine at 250 mgs once a day.  I was really surprised how much this helped.  I felt much more even.  Not perfect.  Some will say no supplements, but it’s personal.

 

You were feeling sick before, so you might not feel any better than that.  I hope you do, though. 

 

Hold on to the belief you are healing. 

 

 

 

@Healing64

 

Thanks.  I was really hoping to feel a little better today but I’m not.  I got minimal sleep due to continued severe nausea.

 

Today I started on Buspirone to help with anxiety/withdrawal.  I’m supposed to take 7.5mg twice a day.  I’m trying half a tablet twice a day.  I just took my first 3.75mg dose.  It’s got side effects similar to what I’m experiencing now but hoping they don’t affect me and I’ll get some quick benefit.  Wishful thinking.

 

I’m so weary from all of this.  My blood pressure is sky high. It’s normally low.  I called my primary and they said go to the ER for an EKG.  Holding off to see if I feel better on the new medication.  I don’t want to expose myself to Corona.

 

Thanks again.

 

SG

💜

Link to comment
Share on other sites

You won’t expose yourself to covid at the hospital.  Don’t touch everything, don’t touchy our face.  The corona patients aren’t hanging out in the emergency department.  They call ahead and enter by a different door.  They’re supposed to, anyway.  The hospital may be the safest place in town.  If you’re worried, go.  Or just wait another day and see.  I’m sorry you’re suffering.  This will change. 
Link to comment
Share on other sites

NO MORE CRUMBS! is great advice. For me, one of the hardest lessons I had to learn was to NO LONGER rely on a pill to make me feel better. I had always depended on pills of one kind or another. I sort of thought pills were okay. Now I dont. I learned the hard way. Before I went cold turkey off benzos and SSRIs, I was taking maybe 12 pills a day. After getting off benzos I now only take 4 pills a day and all of them are for essential hypertension.

I would be very wary of Buspar. That drug has its own problems and its own withdrawal. I guess what almost all of us have to deal with is NEVER relying on pills to make us feel better. We WILL feel better when we LOVE ourselves, and want only the best for us. I guess that is what self love is.

I know this isnt easy. It sure hasnt been for me.

east

Link to comment
Share on other sites

NO MORE CRUMBS! is great advice. For me, one of the hardest lessons I had to learn was to NO LONGER rely on a pill to make me feel better. I had always depended on pills of one kind or another. I sort of thought pills were okay. Now I dont. I learned the hard way. Before I went cold turkey off benzos and SSRIs, I was taking maybe 12 pills a day. After getting off benzos I now only take 4 pills a day and all of them are for essential hypertension.

I would be very wary of Buspar. That drug has its own problems and its own withdrawal. I guess what almost all of us have to deal with is NEVER relying on pills to make us feel better. We WILL feel better when we LOVE ourselves, and want only the best for us. I guess that is what self love is.

I know this isnt easy. It sure hasnt been for me.

east

 

@eastcoast62

 

Yes.  I’ve definitely learned no more crumbs!  As far as buspirone, I’m hoping just to use it as a steppingstone until I’m off clonazepam.  I need help right now and if it does, it will serve it’s purpose and I’ll move on.  Once I’m off clonazepam, I’ll start the taper for the other drugs I’m on.  One med at a time.  Benzo is priority.

 

Thanks for the pep talk!!

 

SG

💜

Link to comment
Share on other sites

Sept Girl Warm thoughts and best wishes

 

@MattNapa

 

Thanks Matt.  I hope you’re doing well.

 

SG

💜

Link to comment
Share on other sites

Hi September

 

How’s today?

 

@Healing64

 

Better than yesterday but yesterday was terrible! Seems like just the usual symptoms...nausea, dizziness, paresthesia and balance issues.

 

Heart rate is still a little high but blood pressure is lower. 

 

Thanks for checking in!

 

SG

💜

Link to comment
Share on other sites

×
×
  • Create New...